MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES BL OFFSET CUP IMPACTOR UNIVERSAL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES BL OFFSET CUP IMPACTOR UNIVERSAL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 52856B
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: the bl offset cup impactor universal, part #52856b, sn #(b)(6) , used for surgery, was returned for evaluation.The exterior condition shows moderate wear.The release lever, and its internal components (spring, and a nut) were missing.The reported problem was visually confirmed.Functional evaluation was performed.The reported problem was confirmed.The offset cup impactor universal was disassembled.The release lever, and its internal components (spring, and a nut) were missing.The most likely cause that the bl offset cup impactor universal has been damaged during using, shipping, or processing.A review of the user manual confirmed steps to ensure not to use the product if it was damaged.A review of manufacturing records indicates the device met all specifications upon release into distribution.A complaint history review was performed by part number and similar complaints were identified.A review by lot/serial was performed and no similar complaints were identified.A historical escalation event review was completed.A review of prior escalation actions found no actions applicable to the scope of the reported complaint.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Although no further containment or corrective action is recommended or required at this time, the failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.
 
Event or Problem Description
It was reported that, during a real intelligence cori assisted tha surgery, while impacting, it was noticed that a silver plate came off.After further investigation, it was found that it came from one (1) bl offset cup impactor universal.It was the small plate that is underneath the impactor.A spring, and what appeared to be a nut, were also found to be detached from the impactor.No broken pieces fell into or were left in patient.The procedure was resumed without delay cautiously using the same device, and no injuries were reported as a result.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).

Brand Name
BL OFFSET CUP IMPACTOR UNIVERSAL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key21307031
Report Number3010266064-2025-00031
Device Sequence Number12804165
Product Code OLO
UDI-Device Identifier00885556909393
UDI-Public885556909393
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083483
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number52856B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAL INTELLIGENCE CORI: (B)(6), (B)(6)
Patient SexUnknown